Alert archive / Florida / Special Marine Warnings in 2009

Special Marine Warning 310, NWS Miami, FL

July 3, 2009

NWS Miami, FL issued this special marine warning at Jul 3, 2009, 6:04 PM EDT. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2009, 6:04 PM EDT (22:04 UTC)
Expired
Jul 3, 2009, 7:00 PM EDT
In force
56 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.1 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2009-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2009-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1997 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS52 KMFL 032204
SMWMFL
AMZ630-651-032300-
/O.NEW.KMFL.MA.W.0310.090703T2204Z-090703T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MIAMI FL
604 PM EDT FRI JUL 3 2009

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM
  BISCAYNE BAY

* UNTIL 700 PM EDT

* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF THUNDERSTORMS...CAPABLE OF PRODUCING STRONG WINDS OF 34 
  KNOTS OR GREATER CENTERED 5 NM WEST OF CAPE FLORIDA...ABOUT OVER   
  CORAL GABLES...MOVING SOUTHEAST AT 5 TO 10 KNOTS. THIS ACTIVITY
  WILL AFFECT BISCAYNE BAY AND THE NEAR SHORE ATLANTIC WATERS. 

AS THUNDERSTORMS MOVE OVER THE WATER...BOATERS CAN EXPECT STRONG
GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...AND HEAVY RAIN. MOVE
TO SAFE HARBOR OR STAY CLOSE TO SHORE UNTIL THE STORM PASSES. IF
CAUGHT ON THE OPEN WATER...MAKE SURE ALL SAFETY GEAR IS AVAILABLE AND
LIFE JACKETS ARE BEING WORN BY YOU AND YOUR CREW.

FREQUENT TO EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. IF
CAUGHT ON THE OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM
UNGROUNDED METAL OBJECTS.

LAT...LON 2536 8033 2538 8032 2541 8034 2547 8035
      2597 8011 2594 7980 2520 7997
TIME...MOT...LOC 2203Z 297DEG 7KT 2568 8028

$$

GR

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special marine warning went out at Jul 3, 2:31 PM EDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 3, 2:31 PM EDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
231 PM EDT FRI JUL 3 2009

.DISCUSSION...THE RIDGE AXIS HAS FINALLY SHIFTED INTO SOUTH
FLORIDA, ALBEIT JUST BARELY, AND THIS HAS ALLOWED THE SEA BREEZE
TO PUSH A LITTLE FARTHER INLAND, AT LEAST WITH MIAMI-DADE CO, WHEN
COMPARED TO YESTERDAY. THE RIDGE DOES TILT SOUTH WITH HEIGHT AND
THROUGH THE MID TO UPPER LEVELS DEEP MOISTURE IS STILL BEING
TRANSPORTED ACROSS THE REGION WITH THE SW FLOW CUTTING ACROSS LAKE
OKEECHOBEE. PWATS IN MIAMI AND KEYS ARE DOWN TO AROUND 1.7-1.9
WITH PWATS AROUND THE LAKE STILL A LITTLE ABOVE 2. A LITTLE MID
LEVEL CONVERGENCE IS ALSO CURRENTLY OCCURRING ACROSS S FL SLIGHTLY
SUPPRESSING ACTIVITY, BUT A SHORT WAVE IS PROVIDING DIVERGENCE
ALOFT FROM THERE WHICH STILL MAY ALLOW THINGS TO POP ONCE
BOUNDARIES BEGIN TO DEVELOP.

ELSEWHERE ACROSS THE REGION... THE UPPER LOW ACROSS THE GREAT
LAKES IS SLOWLY MOVING EAST WITH THE TROUGH EXTENDING BACK TO THE
GULF OF MEXICO... AND IS PROVIDING DIVERGENCE ALOFT AND MENTIONED
ABOVE. THE TROUGH WILL CONTINUE TO PROVIDE SUPPORT TO TSRA THROUGH
SAT BEFORE MOVING EAST OF S FL. THE SURFACE RIDGE WILL DRIFT
NORTHWARD SUNDAY THROUGH MID WEEK TO AROUND THE LAKE REGION, BUT
BEHIND THE TROUGH, FOR A FEW DAYS, S FL WILL BE IN A GENERAL N
FLOW ALOFT WITH THE OCCASIONAL S WV KICKING THROUGH AND WITH AN
OVERALL SW STEERING THE INTERIOR AND EAST COAST WILL STILL RECEIVE
AT LEAST SCT POPS. THE WEST COAST WILL STILL SLIGHTLY LESS... BUT
ISOLD TSRA WILL REMAIN POSSIBLE.

&&

.AVIATION...CONVECTION HAS HELD OFF BUT STRONG HEATING WITH TEMPS
REACHING 93F PORTIONS OF THE EAST COAST AND THE SEA BREEZE STARTING
TO GET A PUSH INLAND...ALBEIT SLOWLY...IS STILL EXPECTED TO IGNITE
TSRA ACROSS THE AREA. RADAR TRENDS SHOW CELLS ARE STRUGGLING TO GET
GOING...SO IT MAY REQUIRE AN ADDITIONAL PUSH FROM OUTFLOW FROM
STORMS THAT DEVELOP OVER INTERIOR AREAS. AT ANY RATE...STORMS SEEM
TO BE A GOOD BET AND FOCUSED ACROSS THE EAST COAST SO ADDED TEMPO
TSRA IN MVFR CONDITIONS. OF COURSE IFR/LIFR IS POSSIBLE BUT WOULD BE
BRIEF. STRONG GUSTS OVER 30 KT IS POSSIBLE AS WELL. /DG

&&

.MARINE...THE RIDGE OF HIGH PRESSURE WILL GENERALLY BE OVER SOUTH
FLORIDA AND THE VICINITY THROUGH THE PERIOD AND THIS WILL KEEP
WINDS AT 15KTS OR LESS AND SEAS AT 4 FEET OR LESS THROUGH THE
PERIOD... OUTSIDE OF THUNDERSTORMS.

&&

.FIRE WEATHER...NO PROBLEMS OR CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  75  90  76  89 / 30 50 30 50
FORT LAUDERDALE  78  90  77  89 / 40 50 30 50
MIAMI            78  91  78  89 / 40 50 30 50
NAPLES           76  91  76  89 / 20 50 30 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

LONG TERM...04/AT
SHORT TERM/AVIATION...57/DG
Hazardous weather outlook, Jul 3, 9:26 AM EDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
926 AM EDT FRI JUL 3 2009

FLZ063-066>075-168-172>174-040330-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
926 AM EDT FRI JUL 3 2009

...FLOOD WARNING CENTRAL GLADES COUNTY UNTIL 515 PM EDT...
...A FEW SEVERE STORMS POSSIBLE LAKE REGION TO ATLANTIC COAST THIS AFTERNOON...
...SLIGHT RISK OF WATERSPOUTS GULF WATERS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON, EXCEPT SCATTERED ALONG THE GULF COAST. THE ATMOSPHERE IS
EVEN MORE UNSTABLE TODAY, SO ONCE STORMS DEVELOP, THEY COULD BECOME
QUICKLY SEVERE DURING THE HEAT OF THE DAY, CAPABLE OF PRODUCING
DAMAGING WINDS TO AROUND 60 MPH. THE GREATEST RISK OF A FEW SEVERE
STORMS IS ACROSS THE EAST COAST METROPOLITAN AREAS OF PALM BEACH,
BROWARD, AND MIAMI-DADE COUNTIES WHERE AN ATLANTIC SEA BREEZE WILL
DEVELOP. HOWEVER...A FEW SEVERE STORMS ARE ALSO POSSIBLE ACROSS THE
LAKE OKEECHOBEE REGION. DAMAGING WINDS TO AROUND 60 MPH, FREQUENT TO
EXCESSIVE LIGHTNING STRIKES, HAIL, AND INTENSE RAINFALL WILL BE
POSSIBLE IN THE STRONGEST STORMS THIS AFTERNOON. STAY ALERT FOR
POSSIBLE WARNINGS ISSUED LATER THIS AFTERNOON.

REMEMBER THAT IF YOU SEE LIGHTNING OR HEAR THUNDER, MOVE INSIDE
UNTIL THE STORMS HAVE PASSED BY. AFTER RIP CURRENTS, LIGHTNING KILLS
MORE PEOPLE IN SOUTH FLORIDA THAN ANY OTHER WEATHER RELATED HAZARD.

WIND: DAMAGING WINDS TO AROUND 60 MPH ARE POSSIBLE WITH A FEW OF THE
STORMS THIS AFTERNOON FROM THE LAKE OKEECHOBEE REGION TO THE EAST
COAST METROPOLITAN AREAS.

HAIL: HAIL TO AROUND DIME SIZE IS POSSIBLE IN THE STRONGEST STORMS
ACROSS THE INTERIOR AND EAST COAST METRO AREAS THIS AFTERNOON.

FLOODING: A FLOOD WARNING IS IN EFFECT FOR CENTRAL GLADES COUNTY UNTIL
515 PM EDT THIS AFTERNOON DUE TO FLOODING FROM THE STORMS YESTERDAY WHICH
CAUSED STATE ROAD 29 TO FLOOD BETWEEN STATE ROAD 78 AND U.S. 27.
THE FLORIDA HIGHWAY PATROL HAS CLOSED THIS STRETCH OF ROAD UNTIL FURTHER
NOTICE. ADDITIONAL LOCALLY HEAVY RAINFALL THIS AFTERNOON COULD EXACERBATE
THE FLOODING. STREET FLOODING AND FLOODING OF POORLY DRAINED AREAS IS
POSSIBLE OVER THE REST OF INTERIOR AND EAST COAST METROPOLITAN AREAS OF
SOUTH FLORIDA THIS AFTERNOON INTO EARLY THIS EVENING.

WATERSPOUTS: THERE IS A SLIGHT CHANCE OF WATERSPOUTS OVER THE GULF
WATERS.

RIP CURRENTS: THERE IS A SLIGHT CHANCE OF RIP CURRENTS ACROSS
THE ATLANTIC AND GULF COAST BEACHES OF SOUTH FLORIDA TODAY...AS
THE WINDS WILL BE FROM THE SOUTHERLY DIRECTION AT 5 TO 10 MPH
ALONG WITH LOW TIDE DURING THE EARLY AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SOUTH TO SOUTHWEST STEERING FLOW WILL CONTINUE OVER SOUTH FLORIDA
THIS WEEKEND INTO EARLY NEXT WEEK FOCUSING THE HIGHEST CHANCE OF SHOWERS
AND THUNDERSTORMS OVER THE INTERIOR AND EAST COAST METRO AREAS EACH
DAY. A FEW OF THE STORMS COULD ALSO BE STRONG AGAIN ON SATURDAY
AFTERNOON OVER THE INTERIOR AND EAST COAST METRO AREAS...DUE TO
THE COOL MID LEVELS OF THE ATMOSPHERE. THE PRIMARY IMPACTS FORM
THE STRONGEST STORMS ON SATURDAY WILL BE GUSTY WINDS, SMALL HAIL,
FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR THE INTERIOR AND EAST COAST
METROPOLITAN AREAS THIS AFTERNOON.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

DG

In the hours before

Special weather statement, Jul 3, 3:07 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
307 PM EDT FRI JUL 3 2009

FLZ066-070-031930-
HENDRY FL-INLAND COLLIER COUNTY FL-
307 PM EDT FRI JUL 3 2009

...STRONG THUNDERSTORM MOVING ACROSS SOUTHEASTERN HENDRY COUNTY INTO
FAR NORTHEASTERN COLLIER COUNTY...

AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR HENDRY CORRECTIONAL
INSTITUTE...MOVING EAST AT 5 MPH.

THIS STORM WILL AFFECT...

  BIG CYPRESS INDIAN RESERVATION

AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED
HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE.
LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES
AND OPEN SHELTERS OFFER NO PROTECTION. WIND GUSTS OF UP TO 50 MPH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2649 8089 2611 8089 2628 8126 2650 8110
TIME...MOT...LOC 1906Z 288DEG 6KT 2633 8119

DG
Local storm report, Jul 3, 5:45 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
545 PM EDT FRI JUL 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     MARINE TSTM WIND 6 S INDIAN PRAIRIE CANA 26.96N 80.94W
07/03/2009  M41 MPH          AMZ610             FL   MESONET

            SFWMD WEST LAKE TOWER/L005 RECORDED A 36KT WIND GUST.

&&

STRASSBERG
Special weather statement, Jul 3, 5:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
550 PM EDT FRI JUL 3 2009

FLZ063-066-067-032245-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
550 PM EDT FRI JUL 3 2009

...STRONG THUNDERSTORM MOVING ACROSS GLADES AND HENDRY COUNTIES...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES WEST OF CLEWISTON...MOVING EAST AT 10
MPH.

THIS STORM WILL AFFECT...

CLEWISTON...

AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. GET INDOORS NOW

LAT...LON 2682 8104 2682 8095 2678 8094 2673 8084
      2671 8082 2671 8077 2675 8074 2677 8075
      2677 8073 2651 8088 2661 8106 2672 8119
      2684 8107
TIME...MOT...LOC 2150Z 284DEG 10KT 2677 8100

60
Special weather statement, Jul 3, 5:50 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
550 PM EDT FRI JUL 3 2009

FLZ073-074-173-174-032215-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
550 PM EDT FRI JUL 3 2009

...A LINE OF STRONG THUNDERSTORMS MOVING ACROSS METRO AND COASTAL
MIAMI DADE COUNTY...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS STRETCHING FROM NORTH MIAMI BEACH
THROUGH KENDALL TO JUST NORTHWEST OF FLORIDA CITY...MOVING SOUTHEAST
AT 5 TO 10 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40
TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2584 8014 2585 8015 2587 8013 2590 8014
      2585 8017 2574 8018 2572 8024 2563 8027
      2560 8031 2554 8030 2550 8033 2544 8032
      2530 8038 2553 8066 2597 8021 2596 8011
      2590 8011
TIME...MOT...LOC 2148Z 326DEG 6KT 2576 8033

GR
Local storm report, Jul 3, 5:58 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT FRI JUL 03 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     MIAMI SHORES            25.86N 80.19W
07/03/2009  M41 MPH          MIAMI-DADE         FL   MESONET

            REPORTED FROM BARRY UNIVERSITY

&&

RADER
Special weather statement, Jul 3, 5:58 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
558 PM EDT FRI JUL 3 2009

FLZ067-032245-
INLAND PALM BEACH COUNTY FL-
558 PM EDT FRI JUL 3 2009

...STRONG THUNDERSTORMS MOVING ACROSS WESTERN PALM BEACH COUNTY...

AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PORT MAYACA TO 6
MILES NORTHWEST OF SOUTH BAY...MOVING EAST AT 30 MPH.

THESE STORMS WILL AFFECT...

CANAL POINT...
SOUTH BAY...
BELLE GLADE...
CALOOSA...
NORTH PALM BEACH GENERAL AIRPORT...

AND SURROUNDING COMMUNITIES.

WIND GUSTS OVER 40 MPH HAVE BEEN OBSERVED WITH THIS ACTIVITY OVER
LAKE OKEECHOBEE.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. LIGHTNING IS THE
NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS
OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2669 8021 2660 8034 2663 8088 2674 8088
      2671 8082 2671 8078 2669 8074 2672 8073
      2677 8075 2678 8072 2675 8071 2676 8070
      2681 8070 2687 8063 2696 8061 2695 8020
TIME...MOT...LOC 2158Z 277DEG 27KT 2696 8057 2673 8077

GS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:28 AM EDTAreal Flood WarningMFLGlades10 hr
Jul 3, 11:15 AM EDTRiver Flood WarningMFLGlades69 hr
Jul 3, 3:07 PM EDTSpecial Weather StatementMFLHendry23 min
Jul 3, 5:04 PM EDTSpecial Marine WarningMFL56 min
Jul 3, 5:31 PM EDTAreal Flood WarningMFLGlades12 hr
Jul 3, 5:58 PM EDTSpecial Weather StatementMFLPalm Beach47 min
Jul 3, 5:59 PM EDTSpecial Marine WarningMFL38 min
Jul 3, 6:24 PM EDTAreal Flood AdvisoryMFLMiami-Dade111 min
Jul 3, 6:58 PM EDTSpecial Marine WarningMFL48 min
Jul 3, 7:04 PM EDTSpecial Weather StatementMFLBroward41 min

Nearby

Special Marine Warnings in Florida, 2009Every special marine warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.